# SDR QXEA2021062400320

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 22,581 hours, 24,371 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617305
- Part serial: K0614
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 26,468 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF KSEA APPROX. FL190 #2 HYD ISO VLV MASTER CAUTION,  THEN #2 ENG HYD PUMP,  THEN #2 RUD HYD MASTER CAUTIONS ILLUMINATED IN SEQUENCE.  #2 HYD QTY INDICATED 10% #2 HYD PRESS INDICATED 0 PSI PERFORMED #2 ENG HYD PUMP CAUTION E&A CHECKLIST, THEN #2 HYD SYSTEM FAILURE LANDING CHECKLIST, THEN ALTERNATE GEAR EXTENSION. RETURNED TO FIELD, LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED ENGINE DRIVEN PUMP & REPAIRED DAMAGED HYD LINE.  OPS & LEAK CHECKS GOOD. RETURNED TO SERVICE.
